Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2021, том 17, номер 2, страницы 165–174 (Mi nd748)  

Mathematical problems of nonlinearity

Lorenz- and Shilnikov-Shape Attractors in the Model of Two Coupled Parabola Maps

E. Kuryzhov, E. Karatetskaia, D. Mints

National Research University Higher School of Economics, ul. Bolshaya Pecherskaya 25/12, Nizhny Novgorod, 603155 Russia

Аннотация: We consider the system of two coupled one-dimensional parabola maps. It is well known that the parabola map is the simplest map that can exhibit chaotic dynamics, chaos in this map appears through an infinite cascade of period-doubling bifurcations. For two coupled parabola maps we focus on studying attractors of two types: those which resemble the well-known discrete Lorenz-like attractors and those which are similar to the discrete Shilnikov attractors. We describe and illustrate the scenarios of occurrence of chaotic attractors of both types.

Ключевые слова: strange attractor, discrete Lorenz attractor, hyperchaos, discrete Shilnikov attractor, two-dimensional endomorphism

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01041
Министерство образования и науки Российской Федерации 075-15-2019-1931
Российский фонд фундаментальных исследований 19-02-00610
This paper was supported by the RSF grant 17-11-01041. Numerical results presented in Section 3 were obtained with the assistance of the Laboratory of Dynamical Systems and Applications NRU HSE, of the Ministry of Science and Higher Education of the RF grant No. 075-15-2019-1931. E. Karatetskaia acknowledges the Russian Foundation for Basic Research, grant No. 19-02-00610 for the support of scientific research.


DOI: https://doi.org/10.20537/nd210203

Полный текст: PDF файл (2051 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37G35, 37G10
Поступила в редакцию: 19.04.2021
Принята в печать:21.05.2021
Язык публикации: английский

Образец цитирования: E. Kuryzhov, E. Karatetskaia, D. Mints, “Lorenz- and Shilnikov-Shape Attractors in the Model of Two Coupled Parabola Maps”, Rus. J. Nonlin. Dyn., 17:2 (2021), 165–174

Цитирование в формате AMSBIB
\RBibitem{KurKarMin21}
\by E. Kuryzhov, E. Karatetskaia, D. Mints
\paper Lorenz- and Shilnikov-Shape Attractors
in the Model of Two Coupled Parabola Maps
\jour Rus. J. Nonlin. Dyn.
\yr 2021
\vol 17
\issue 2
\pages 165--174
\mathnet{http://mi.mathnet.ru/nd748}
\crossref{https://doi.org/10.20537/nd210203}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85109502519}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd748
  • http://mi.mathnet.ru/rus/nd/v17/i2/p165

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:31
    Полный текст:16
    Литература:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021